Semicontinuity of the solution map of quasivariational inequalities

D. Aussel, J. Cotrina

Research output: Contribution to conferencePaper

7 Scopus citations

Abstract

We investigate continuity properties (closedness and lower semicontinuity) of the solution map of a quasivariational inequality which is subjet to perturbations. Perturbations are here considered both on the set-valued operator and on the constraint map defining the quasivariational inequality. Two concepts of solution map will be considered.
Original languageEnglish
Pages93-105
Number of pages13
DOIs
StatePublished - 1 May 2011
Externally publishedYes
EventJournal of Global Optimization -
Duration: 1 May 2011 → …

Conference

ConferenceJournal of Global Optimization
Period1/05/11 → …

Keywords

  • Closedness
  • Lower semicontinuity
  • Quasimonotonicity
  • Quasivariational inequality

Fingerprint

Dive into the research topics of 'Semicontinuity of the solution map of quasivariational inequalities'. Together they form a unique fingerprint.

Cite this